Alert archive / Georgia / River Flood Warnings in 2017
River Flood Warning 11, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 21, 2017, 12:28 PM EST for DeKalb County, Georgia. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 21, 2017, 12:28 PM EST (17:28 UTC)
- Expired
- Jan 22, 2017, 12:28 PM EST
- In force
- 24 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County DeKalb County, GA
The radar
The Atlanta radar (KFFC), 55 km from the middle of the area, began a volume at 17:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Snapfinger Creek at Redan Road near Glen Haven (SFCG1). The gauge peaked at 12.56 ft at Jan 21, 2017, 2:00 PM EST.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02203950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
545
WGUS42 KFFC 211728
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1228 PM EST SAT JAN 21 2017
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Snapfinger Creek near Glen Haven affecting De Kalb COUNTY
Pew Creek near Lawrenceville affecting Gwinnett COUNTY
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC089-220728-
/O.NEW.KFFC.FL.W.0011.170121T1728Z-000000T0000Z/
/SFCG1.1.ER.170121T1700Z.170121T1700Z.000000T0000Z.UU/
1228 PM EST SAT JAN 21 2017
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Snapfinger Creek near Glen Haven.
* Until FURTHER NOTICE.
* At 12PM Saturday the stage was 10.1 feet...and quickly rising.
* Flood stage is 12 feet.
* At 12 feet...Flood stage is reached. Minor flooding will occur in
portions of the woodlands and yards near the creek upstream and
downstream from the gage on Redan Road. This will primarily affect
locations off South Indian Creek Drive and Rowland Road upstream
from the gage. A park near the creek off of Rowland Road will begin
to flood. The drain pipes under the bridge at Redan Road will no
longer function properly...which will cause drainage water to
backup on low portions of the road.
&&
LAT...LON 3378 8426 3380 8420 3373 8416 3373 8423
$$
GAC135-220728-
/O.NEW.KFFC.FL.W.0012.170121T1728Z-000000T0000Z/
/LAWG1.1.ER.170121T1713Z.170121T1715Z.000000T0000Z.UU/
1228 PM EST SAT JAN 21 2017
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Pew Creek near Lawrenceville .
* Until FURTHER NOTICE.
* At 12PM Saturday the stage was 11 feet...and quickly rising.
* Flood stage is 11 feet.
* At 11 feet...Minor flooding of the natural flood plain begins.
The parking lot of the Saratoga Swim and Tennis Club downstream
from the river gauge begins to flood.
&&
LAT...LON 3395 8406 3397 8400 3390 8398 3388 8404
3389 8408 3392 8409
$$2 follow-up statements
881 WGUS82 KFFC 211933 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 233 PM EST SAT JAN 21 2017 ...The Flood Warning continues for the following rivers in Georgia... Snapfinger Creek near Glen Haven affecting De Kalb COUNTY GAC089-220933- /O.CON.KFFC.FL.W.0011.000000T0000Z-000000T0000Z/ /SFCG1.1.ER.170121T1700Z.170121T1915Z.000000T0000Z.UU/ 233 PM EST SAT JAN 21 2017 The Flood Warning continues for The Snapfinger Creek near Glen Haven. * Until FURTHER NOTICE. * At 215 PM Saturday the stage was 12.6 feet...and rising. * Minor flooding is occurring and forecast. * Flood stage is 12 feet. * At 12 feet...Flood stage is reached. Minor flooding will occur in portions of the woodlands and yards near the creek upstream and downstream from the gage on Redan Road. This will primarily affect locations off South Indian Creek Drive and Rowland Road upstream from the gage. A park near the creek off of Rowland Road will begin to flood. The drain pipes under the bridge at Redan Road will no longer function properly...which will cause drainage water to backup on low portions of the road. && LAT...LON 3378 8426 3380 8420 3373 8416 3373 8423 $$
419 WGUS82 KFFC 212057 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 357 PM EST SAT JAN 21 2017 ...The Flood Warning is cancelled for the following rivers in Georgia... Intrenchment Creek near Southeast Atlanta affecting De Kalb COUNTY Snapfinger Creek near Glen Haven affecting De Kalb COUNTY GAC089-212127- /O.CAN.KFFC.FL.W.0013.000000T0000Z-170121T2057Z/ /INTG1.1.ER.170121T1843Z.170121T1845Z.000000T0000Z.UU/ 357 PM EST SAT JAN 21 2017 The Flood Warning is cancelled for The Intrenchment Creek near Southeast Atlanta. * This takes affect immediately. * At 3 PM Saturday the stage was 8.6 feet...and falling. * Flood stage is 10 feet. * The creek will continue to fall. && LAT...LON 3371 8440 3375 8436 3368 8429 3368 8436 $$ GAC089-212127- /O.CAN.KFFC.FL.W.0011.000000T0000Z-170121T2057Z/ /SFCG1.1.ER.170121T1700Z.170121T1915Z.170121T1952Z.UU/ 357 PM EST SAT JAN 21 2017 The Flood Warning is cancelled for The Snapfinger Creek near Glen Haven. * This takes affect immediately. * At 3 PM Saturday the stage was 10.7 feet...and falling. * Flood stage is 12 feet. * The creek will continue to fall. * At 10 feet...Bankfull conditions are reached upstream and downstream from the stream gage at Redan Road near the South Indian Creek Drive intersection. The water level will reach the drain pipes under the bridge on Redan Road. && LAT...LON 3378 8426 3380 8420 3373 8416 3373 8423 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 21, 10:20 AM EST, 2 hours 8 minutes earlier.
Area forecast discussion, Jan 21, 10:20 AM EST, 2 hours 8 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1020 AM EST Sat Jan 21 2017 .UPDATE... Heavy showers and thunderstorms moving north and east across north /central GA this morning. We issued a Tornado Watch for the SW tier of the CWA, mainly south and west of metro ATL. Strong storms, some may becoming severe, will push into central GA over the next couple hours with the main impacts being heavy rain, frequent lightning, damaging winds and an isolated tornado. Anticipate this activity to move through the area by mid-afternoon. Updated TAF portion of the AFD as well. && .PREV DISCUSSION... /Issued 635 AM EST Sat Jan 21 2017/ SHORT TERM /Today through Sunday/... Short wave lifting out of the lower Mississippi Valley will be the main driving force today. Models continue to show moderate instability spreading across the forecast area ahead of this feature this morning. Moderate shear also expected to accompany this short wave providing a slight to enhanced risk of severe weather this morning into the afternoon. We should see a bit of a lull in activity later this afternoon and evening as the initial short wave lifts out but another good shot of short wave energy pushes into the state tonight ahead of the main upper-level low which sweeps across Sunday. Each of these features are expected to provide a good shot of lift and shear and combined with the ambient warm and moderately unstable atmosphere in place over the region will keep the slight to enhanced risk of severe weather in place through the day Sunday. Forecast storm total precipitation amounts are generally around 2-3 inches across our central Georgia counties and 1.5-2 inches across the north. Spread over the next 36 to 48 hours this is not likely to produce any widespread flood/flash flood issues. However, localized heavier amounts may lead to a few isolated problems. I am not planning on issuing any flood/flash flood watches at this time. 20 LONG TERM /Sunday Night through Friday/... Models in better agreement at the start of the period with the closed upper low vicinity of the TN valley. The low moves across the Appalachians into Monday. Extensive wrap around associated with this cold core low should give a chance of showers across the forecast area on Monday...mainly northeast Monday night. Ridging dominates the southeast on Tuesday but another short wave brings moisture and a chance of showers back Wednesday into Thursday. The short wave looks like it will move east of the area by Thursday night. However moisture on the back side of this wave will push into TN and move rapidly eastward. Models suggest this moisture will stay mainly north of the forecast area...but there could be enough cold air advection to bring a few snow showers to the far northeast. A slight chance has been included in that area for Thursday night. Friday looks dry. Temperatures will be on a cooling trend by late next week. 41 AVIATION... 15Z Update... Thunderstorms moving into KATL now and will continue the next hour with more stratiform showers (heavy at times) with embedded lightning behind it. Anticipate a more broad area of rain through the early/mid afternoon with conditions improving thereafter. Mainly IFR or lower conditions across the forecast area at this time. Will see some improvement 14-20Z, but will still see a mixture of MVFR/IFR conditions in that time frame. Mainly MVFR conditions after 20Z deteriorating back toward widespread IFR conditions between 00Z and 06Z. Large area of showers with embedded thunderstorms spreading northeast across the forecast area currently. Best coverage will be moving out of the area from west to east between 18Z and 22Z. Southeast winds 3-7kt through 14Z, increasing to 5-10kt after. //ATL Confidence...15Z Update... Medium confidence on all elements. 20/26 && .PRELIMINARY POINT TEMPS/POPS... Athens 67 58 69 47 / 90 90 80 80 Atlanta 69 58 67 48 / 90 90 80 70 Blairsville 64 53 63 44 / 80 90 80 90 Cartersville 68 56 67 46 / 90 90 80 70 Columbus 71 60 69 48 / 90 80 70 50 Gainesville 67 57 66 48 / 90 90 80 80 Macon 72 60 73 48 / 90 90 80 60 Rome 67 56 67 47 / 80 90 80 80 Peachtree City 71 58 68 46 / 90 90 80 70 Vidalia 73 62 75 51 / 80 80 90 50 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 3 PM EST this afternoon for the following zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee... Clayton...Coweta...Crawford...Crisp...Dodge...Dooly...Fayette... Harris...Heard...Henry...Houston...Jasper...Jones...Lamar... Laurens...Macon...Marion...Meriwether...Monroe...Muscogee... Newton...Peach...Pike...Pulaski...Putnam...Schley...Spalding... Stewart...Sumter...Talbot...Taylor...Telfair...Troup...Twiggs... Upson...Webster...Wilcox...Wilkinson. && SHORT TERM...20 LONG TERM....41 AVIATION...20
Hazardous weather outlook, Jan 21, 9:45 AM EST, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 945 AM EST SAT JAN 21 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221445- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 945 AM EST SAT JAN 21 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH IN EFFECT UNTIL 3 PM FOR PORTIONS OF CENTRAL GEORGIA AND SOUTHERN NORTH GEORGIA... ...CHANCE INCREASING FOR SEVERE THUNDERSTORMS THIS MORNING THROUGH MID AFTERNOON AND AGAIN TONIGHT... SHOWERS AND THUNDERSTORMS WILL SPREAD INTO GEORGIA THIS MORNING AND CONTINUE INTO THE MID AFTERNOON. THE MAIN THREATS WILL BE DAMAGING WIND GUSTS...ISOLATED TORNADOES AND LARGE HAIL. THE GREATEST CHANCE SHOULD BE MAINLY ALONG AND SOUTH OF A FRANKLIN TO RIVERDALE TO COVINGTON TO EATONTON TO DUBLIN LINE. ANOTHER ROUND OF SEVERE WEATHER IS POSSIBLE FOR LATER TONIGHT INTO SUNDAY MORNING AS ANOTHER STORM SYSTEM MOVES ACROSS THE SOUTHEAST. DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL AGAIN POSE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THUNDERSTORMS WILL CONTINUE TO DEVELOP FROM SATURDAY NIGHT INTO SUNDAY MORNING. THE MAIN STORM SYSTEM SHOULD BE MOVING ACROSS THE SOUTHEAST STATES DURING THAT TIME FRAME. THE THREAT OF SEVERE THUNDERSTORMS SHOULD HAVE MOVED EAST OF THE FORECAST AREA BY SUNDAY AFTERNOON. IN ADDITION...STORM TOTAL RAINFALL TODAY THROUGH SUNDAY WILL EXCEED 3 INCHES IN SOME LOCATIONS. GIVEN THESE HEAVY RAINFALL AMOUNTS SOME LOCALIZED FLOODING WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jan 21, 11:36 AM EST, 52 minutes before
Special Weather Statement
National Weather Service PEACHTREE CITY GA
1136 AM EST SAT JAN 21 2017
GAZ053-054-211715-
Fayette GA-Coweta GA-
1136 AM EST SAT JAN 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE AND COWETA COUNTIES UNTIL
1215 PM EST...
At 1135 AM EST...a line of strong thunderstorms was extending from
near Dunaway Gardens to near Luthersville...and moving northeast at
40 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Newnan, Fayetteville, Peachtree City, Tyrone, Palmetto, Senoia,
Grantville, Brooks, Moreland, Sharpsburg, Turin, East Newnan, Starrs
Mill, Arnco-Sargent, Cannongate, Sandy Creek, Thomas Crossroads and
Madras.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3351 8465 3351 8462 3350 8462 3350 8461
3351 8461 3352 8459 3355 8446 3345 8439
3344 8440 3342 8440 3326 8447 3322 8483
3346 8488
TIME...MOT...LOC 1635Z 246DEG 34KT 3344 8480 3324 8477
WIND...50MPHLocal storm report, Jan 21, 11:39 AM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1139 AM EST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM TORNADO HOWARD 32.60N 84.38W
01/21/2017 TAYLOR GA 911 CALL CENTER
REPORT INDICATES SEVERE ROOF DAMAGE .
&&
EVENT NUMBER FFC1700113
GEOSpecial weather statement, Jan 21, 11:46 AM EST, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1146 AM EST SAT JAN 21 2017
GAZ080-081-092>095-103>105-211730-
Macon GA-Peach GA-Schley GA-Dooly GA-Taylor GA-Sumter GA-Houston GA-
Crawford GA-Webster GA-
1146 AM EST SAT JAN 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR MACON...PEACH...SCHLEY...WESTERN
DOOLY...SOUTHEASTERN TAYLOR...SUMTER...WESTERN HOUSTON...SOUTHERN
CRAWFORD AND SOUTHEASTERN WEBSTER COUNTIES UNTIL 1230 PM EST...
At 1146 AM EST...a line of strong thunderstorms was extending from
near Horns to Reynolds to Ideal to Chambliss...and moving southeast
at 35 mph.
HAZARD...Winds 40 to 50 mph...frequent lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Americus, Perry, Fort Valley, Ellaville, Oglethorpe, Preston, Warner
Robins, Centerville, Byron, Montezuma, Marshallville, Reynolds,
Plains, Byromville, Ideal, Leslie, Andersonville, Lilly, De Soto and
Dooling.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3197 8444 3193 8444 3192 8446 3192 8462
3214 8445 3214 8443 3216 8443 3238 8425
3257 8416 3265 8409 3264 8360 3219 8380
3203 8392 3203 8396 3199 8395 3191 8401
3192 8434 3187 8434
TIME...MOT...LOC 1646Z 298DEG 31KT 3263 8407 3254 8410 3236 8419 3192
8454
WIND...50MPHLocal storm report, Jan 21, 11:58 AM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1158 AM EST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 AM TSTM WND DMG 1 NNE SUNNYSIDE 32.91N 84.40W
01/21/2017 UPSON GA EMERGENCY MNGR
IN THE WESTERN PORTION OF THE COUNTY THERE ARE MANY
TREES DOWN NEAR SUNNSYSIDE AND PICKARD ROADS. SOME OF
THE TREES WERE LARGE.
&&
EVENT NUMBER FFC1700114
GEOSpecial weather statement, Jan 21, 12:10 PM EST, 18 minutes before
Special Weather Statement
National Weather Service PEACHTREE CITY GA
1210 PM EST SAT JAN 21 2017
GAZ044>046-054>058-211800-
Butts GA-Fayette GA-Rockdale GA-Clayton GA-DeKalb GA-Spalding GA-
Henry GA-South Fulton GA-
1210 PM EST SAT JAN 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BUTTS...FAYETTE...
SOUTHWESTERN ROCKDALE...CLAYTON...SOUTHWESTERN DEKALB...SPALDING...
HENRY AND SOUTHEASTERN SOUTH FULTON COUNTIES UNTIL 100 PM EST...
At 1209 PM EST...a line of strong thunderstorms was extending from
near College Park to Jw Smith Reservoir to Zetella...and moving east
at 40 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Griffin, McDonough, Fayetteville, Jonesboro, Peachtree City,
Stockbridge, Union City, Forest Park, Riverdale, College Park,
Fairburn, Hampton, Tyrone, Morrow, Lovejoy, Locust Grove, Senoia,
Lake City, Brooks and Jenkinsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3366 8435 3372 8415 3354 8403 3352 8405
3352 8404 3349 8403 3349 8401 3321 8403
3319 8437 3321 8440 3321 8445 3319 8450
3324 8451 3326 8450 3328 8451 3332 8452
3334 8457 3358 8464
TIME...MOT...LOC 1709Z 251DEG 36KT 3363 8450 3343 8438 3325 8439
WIND...50MPHLocal storm report, Jan 21, 12:26 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1226 PM EST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM TSTM WND DMG 2 NNE FIVE POINTS 32.72N 84.26W
01/21/2017 TAYLOR GA 911 CALL CENTER
RESIDENTS REPORT HEAVY ROOF DAMAGE TO 2 HOMES WITH
TREES ALSO DOWN. POSSIBLE TORNADIC DAMAGE.
&&
EVENT NUMBER FFC1700115
GEOThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 7:52 AM EST | Special Weather Statement | FFC | Heard, Troup | 38 min |
| Jan 21, 8:28 AM EST | Special Weather Statement | FFC | Troup | 32 min |
| Jan 21, 8:33 AM EST | Tornado Warning | FFC | Troup | 27 min |
| Jan 21, 8:55 AM EST | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 35 min |
| Jan 21, 9:23 AM EST | Special Weather Statement | FFC | Coweta | 37 min |
| Jan 21, 10:04 AM EST | Special Weather Statement | FFC | Coweta, Fayette, Troup | 56 min |
| Jan 21, 10:14 AM EST | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 46 min |
| Jan 21, 10:22 AM EST | Special Weather Statement | FFC | Chattahoochee, Stewart | 38 min |
| Jan 21, 10:35 AM EST | Tornado Warning | FFC | Harris, Muscogee, Talbot | 25 min |
| Jan 21, 11:00 AM EST | Severe Thunderstorm Warning | FFC | Talbot, Upson | 30 min |
| Jan 21, 11:01 AM EST | Special Weather Statement | FFC | Coweta, Fayette, Heard, Troup | 59 min |
| Jan 21, 11:10 AM EST | Tornado Warning | FFC | Meriwether, Talbot, Upson | 32 min |
| Jan 21, 11:16 AM EST | Severe Thunderstorm Warning | FFC | Taylor | 29 min |
| Jan 21, 11:26 AM EST | Tornado Warning | FFC | Crawford, Taylor, Upson | 34 min |
| Jan 21, 11:36 AM EST | Special Weather Statement | FFC | Coweta, Fayette | 39 min |
| Jan 21, 11:39 AM EST | Severe Thunderstorm Warning | FFC | Lamar, Pike, Upson | 36 min |
| Jan 21, 11:46 AM EST | Special Weather Statement | FFC | Macon, Peach, Schley, Sumter | 44 min |
| Jan 21, 11:50 AM EST | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe | 25 min |
| Jan 21, 11:56 AM EST | Tornado Warning | FFC | Lamar | 14 min |
| Jan 21, 12:04 PM EST | Severe Thunderstorm Warning | FFC | Houston, Macon, Peach | 26 min |
| Jan 21, 12:06 PM EST | Tornado Warning | FFC | Houston, Macon, Peach | 24 min |
| Jan 21, 12:10 PM EST | Special Weather Statement | FFC | Clayton, Fayette, Henry, Spalding | 50 min |
| Jan 21, 12:13 PM EST | Tornado Warning | FFC | Monroe | 15 min |
| Jan 21, 12:21 PM EST | Tornado Warning | FFC | Houston, Peach, Twiggs | 24 min |
| Jan 21, 12:28 PM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Jan 21, 12:42 PM EST | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Pulaski, Twiggs | 33 min |
| Jan 21, 12:43 PM EST | Tornado Warning | FFC | Twiggs, Wilkinson | 32 min |
| Jan 21, 12:53 PM EST | Severe Thunderstorm Warning | FFC | Bleckley, Crisp, Dodge, Dooly, Laurens, Pulaski and 1 more | 52 min |
| Jan 21, 12:57 PM EST | Tornado Warning | FFC | Bleckley, Laurens | 33 min |
| Jan 21, 1:05 PM EST | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 40 min |
| Jan 21, 1:11 PM EST | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Washington, Wilkinson | 49 min |
| Jan 21, 1:24 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 51 min |
| Jan 21, 1:24 PM EST | Tornado Warning | FFC | Johnson, Laurens | 36 min |
| Jan 21, 1:27 PM EST | Tornado Warning | FFC | Baldwin, Hancock, Washington | 34 min |
| Jan 21, 1:31 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Laurens, Montgomery, Telfair, Toombs, Treutlen and 1 more | 44 min |
| Jan 21, 1:32 PM EST | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 43 min |
| Jan 21, 1:41 PM EST | Tornado Warning | FFC | Jefferson, Johnson | 34 min |
| Jan 21, 2:12 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Telfair, Toombs, Treutlen, Wheeler | 33 min |
| Jan 21, 2:14 PM EST | Severe Thunderstorm Warning | FFC | Jefferson | 31 min |
| Jan 21, 2:26 PM EST | River Flood Warning | FFC | DeKalb | 24 hr |
| Jan 21, 3:46 PM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Jan 21, 3:46 PM EST | River Flood Warning | FFC | Forsyth, Fulton | 64 hr |
| Jan 21, 5:39 PM EST | River Flood Warning | FFC | Gwinnett, Walton | 24 hr |
Nearby
River Flood Warnings in Georgia, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.